Skip to main content Smithsonian Institution

Cibicides hodgei Cushman & Schenck, 1928

Catalog Data

Type Citation:
Cushman, J. A. & Schenck, H. G. 1928. Two foraminiferal faunules from the Oregon Tertiary. California Univ.Pubs.Geol.Sci. 17 (9): 305-324.
Type Status:
paratype
Record Last Modified:
29 Jul 2022
Taxonomy:
Chromista Foraminifera Globothalamea Rotaliana Rotaliida Cibicididae Cibicidinae
Published Name:
Cibicides hodgei Cushman & Schenck, 1928
USNM Number:
CC10146
See more items in:
Paleogeneral
Types: Foraminifera
Foraminiferida Primary Type Microslides
Paleobiology
Data Source:
NMNH - Paleobiology Dept.
GUID:
http://n2t.net/ark:/65665/3c7b93f62-8912-47b8-9590-8637caa4ca87
EDAN-URL:
edanmdm:nmnhpaleobiology_3139610